# SDR DALA2017032802506

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cover Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT DOOR CUT OUT TIE DOWN COVER PLATE ON PANEL 120CF IS CORRODED. MAINTENANCE REPLACED PART TIE DOWN COVER PLATE. VERIFIED NEW PART 453A1611-26 REV F DWG 453A1611.
